Simon, R and Mukunda, N (1999) Gaussian Schell-model beams and general shape invariance. In: Journal of The Optical Society of America A, 16 (10). pp. 2465-2475.
arti.pdf - Published Version
Restricted to Registered users only
Download (224Kb) | Request a copy
We present two six-parameter families of anisotropic Gaussian Schell-model beams that propagate in a shape-invariant manner, with the intensity distribution continuously twisting about the beam axis. The two families differ in the sense or helicity of this beam twist. The propagation characteristics of these shape-invariant beams are studied, and the restrictions on the beam parameters that arise from the optical uncertainty principle are brought out. Shape invariance is traced to a fundamental dynamical symmetry that underlies these beams. This symmetry is the product of spatial rotation and fractional Fourier transformation.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Optical Society of America.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
|Date Deposited:||22 Jul 2009 11:52|
|Last Modified:||19 Sep 2010 05:28|
Actions (login required)